# SDR DALA2018021400896

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 76,579 hours, 20,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WHEN DISARMED, THE YELLOW ARMED LIGHT REMAINED ILLUMINATED. CLEARED DEBRIS FROM GIRT BAR.
